MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6498
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the communicator showed no lights and sparked.The communicator was power cycled but still no lights.The patient advocate tried another outlet but no light on communicator and communicator power cord.The patient advocate informed that the patient saw sparks coming from the communicator.A boston scientific company representative advised sending a replacement communicator.No adverse patient effects were reported.The communicator was deactivated.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15127285
Report Number2124215-2022-28109
Device Sequence Number20250632
Product Code LWS
UDI-Device Identifier00802526554704
UDI-Public00802526554704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6498
Device Catalogue Number6498
Device Lot Number5004644
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale